Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The converse of the four vertex theorem


Author: Björn E. J. Dahlberg
Journal: Proc. Amer. Math. Soc. 133 (2005), 2131-2135
MSC (2000): Primary 53A04
Published electronically: January 31, 2005
MathSciNet review: 2137880
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish the converse to the four vertex theorem without the positivity condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53A04

Retrieve articles in all journals with MSC (2000): 53A04


Additional Information

Björn E. J. Dahlberg
Affiliation: Department of Mathematics, Chalmers University of Technology, SE-412 96 Göteborg, Sweden

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07788-9
PII: S 0002-9939(05)07788-9
Received by editor(s): March 10, 2003
Received by editor(s) in revised form: March 29, 2004
Published electronically: January 31, 2005
Additional Notes: The author was supported by a grant from the NFR, Sweden.
Björn Dahlberg died on the 30th of January 1998. The results of this paper appeared in his posthumous work. The final version was prepared by Vilhelm Adolfsson and Peter Kumlin, Department of Mathematics, Chalmers University of Technology and Göteborg University, SE-412 96 Göteborg, Sweden; email: vilhelm@math.chalmers.se
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2005 American Mathematical Society